# SDR USAA2013062100002

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 39,982 hours, 14,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653125
- Part serial: 01243H7174
- Condition: Cracked
- Location: Cockpit
- Part time: 39,982 hours, 14,738 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW APPEARS TO HAVE SEVERAL CRACKS IN THE TOP LT CORNER PLUS SEVERAL EXTENDING STRAIGHT DOWN.  THE SUN LIGHT MADE THEM LOOK CRACKED.  R & R LT SLIDING WINDOW IAW AMM 56-12-11.
